# SDR AU010179

- Difficulty date: February 19, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649166
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 AND NR 3 CYLINDERS CRACKED FROM UPPER SPARK PLUG HOLE. CRACK LENGTHS APPROXIMATELY 25.4MM (1IN). BOTH CYLINDERS ARE P0.015IN.
